Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 197, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 29, 2021, 6:12 PM EDT for Brooke County, Ohio County, West Virginia; Harrison County, Jefferson County, Ohio. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 29, 2021, 6:12 PM EDT (22:12 UTC)
- Expired
- Jul 29, 2021, 7:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Harrison County, OH, Jefferson County, OH, Brooke County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 50 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 10.2 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
760
WUUS51 KPBZ 292212
SVRPBZ
OHC067-081-WVC009-069-292300-
/O.NEW.KPBZ.SV.W.0197.210729T2212Z-210729T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
612 PM EDT Thu Jul 29 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Eastern Harrison County in east central Ohio...
Central Jefferson County in east central Ohio...
Ohio County in northern West Virginia...
Brooke County in northern West Virginia...
* Until 700 PM EDT.
* At 612 PM EDT, a severe thunderstorm was located near Wintersville,
or 7 miles west of Steubenville, moving southeast at 30 mph.
HAZARD...Wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...Expect damage to trees and power lines, resulting in some
power outages.
* Locations impacted include...
Steubenville... Wellsburg...
West Liberty... Wintersville...
Mingo Junction... Follansbee...
Hooverson Heights... Tiltonsville...
Bethany... Smithfield...
Franklin... Dillonvale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4041 8090 4048 8080 4032 8052 4016 8054
4017 8077
TIME...MOT...LOC 2212Z 319DEG 24KT 4038 8079
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$6 follow-up statements
438
WWUS51 KPBZ 292219
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
619 PM EDT Thu Jul 29 2021
OHC067-081-WVC009-069-292300-
/O.CON.KPBZ.SV.W.0197.000000T0000Z-210729T2300Z/
Harrison OH-Jefferson OH-Ohio WV-Brooke WV-
619 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN HARRISON...CENTRAL JEFFERSON...OHIO AND BROOKE
COUNTIES...
At 619 PM EDT, a severe thunderstorm was located near Wintersville,
or near Steubenville, moving southeast at 30 mph.
HAZARD...Ping pong ball-size hail and wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Steubenville... Wellsburg...
West Liberty... Wintersville...
Mingo Junction... Follansbee...
Hooverson Heights... Tiltonsville...
Bethany... Smithfield...
Franklin... Dillonvale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4041 8090 4048 8080 4032 8052 4016 8054
4017 8077
TIME...MOT...LOC 2219Z 319DEG 24KT 4034 8075
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
$$655
WWUS51 KPBZ 292227
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
627 PM EDT Thu Jul 29 2021
OHC067-292237-
/O.CAN.KPBZ.SV.W.0197.000000T0000Z-210729T2300Z/
Harrison OH-
627 PM EDT Thu Jul 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARRISON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...and northern West Virginia.
LAT...LON 4038 8087 4040 8087 4046 8076 4032 8052
4016 8054 4017 8077 4036 8088
TIME...MOT...LOC 2227Z 319DEG 24KT 4030 8070
$$
OHC081-WVC009-069-292300-
/O.CON.KPBZ.SV.W.0197.000000T0000Z-210729T2300Z/
Jefferson OH-Ohio WV-Brooke WV-
627 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN JEFFERSON...OHIO AND BROOKE COUNTIES...
At 627 PM EDT, a severe thunderstorm was located near Mingo Junction,
or near Wellsburg, moving southeast at 30 mph.
HAZARD...Wind gusts to 60 mph and quarter-size hail.
SOURCE...Radar.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Steubenville... Wellsburg...
West Liberty... Wintersville...
Mingo Junction... Follansbee...
Hooverson Heights... Tiltonsville...
Bethany... Smithfield...
Franklin... Dillonvale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4038 8087 4040 8087 4046 8076 4032 8052
4016 8054 4017 8077 4036 8088
TIME...MOT...LOC 2227Z 319DEG 24KT 4030 8070
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$009
WWUS51 KPBZ 292233
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
633 PM EDT Thu Jul 29 2021
OHC081-WVC009-069-292300-
/O.CON.KPBZ.SV.W.0197.000000T0000Z-210729T2300Z/
Jefferson OH-Ohio WV-Brooke WV-
633 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN JEFFERSON...OHIO AND BROOKE COUNTIES...
At 633 PM EDT, a severe thunderstorm was located near Wellsburg,
moving southeast at 30 mph.
HAZARD...Wind gusts to 60 mph and quarter-size hail.
SOURCE...Radar.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Steubenville... Wellsburg...
West Liberty... Wintersville...
Mingo Junction... Follansbee...
Hooverson Heights... Tiltonsville...
Bethany... Smithfield...
Franklin... Dillonvale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4043 8077 4032 8052 4016 8054 4017 8077
4037 8087
TIME...MOT...LOC 2233Z 319DEG 24KT 4027 8067
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$782
WWUS51 KPBZ 292238
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
638 PM EDT Thu Jul 29 2021
OHC081-WVC009-069-292300-
/O.CON.KPBZ.SV.W.0197.000000T0000Z-210729T2300Z/
Jefferson OH-Ohio WV-Brooke WV-
638 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN JEFFERSON...OHIO AND BROOKE COUNTIES...
At 638 PM EDT, a severe thunderstorm was located over Wellsburg,
moving southeast at 30 mph.
HAZARD...Wind gusts to 60 mph and quarter-size hail.
SOURCE...Radar.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Steubenville... Wellsburg...
West Liberty... Wintersville...
Mingo Junction... Follansbee...
Hooverson Heights... Tiltonsville...
Bethany... Smithfield...
Franklin... Dillonvale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4032 8052 4016 8054 4017 8077 4037 8087
4041 8072
TIME...MOT...LOC 2238Z 319DEG 24KT 4025 8064
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$408
WWUS51 KPBZ 292245
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
645 PM EDT Thu Jul 29 2021
OHC081-WVC009-069-292300-
/O.CON.KPBZ.SV.W.0197.000000T0000Z-210729T2300Z/
Jefferson OH-Ohio WV-Brooke WV-
645 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN JEFFERSON...OHIO AND BROOKE COUNTIES...
At 645 PM EDT, a severe thunderstorm was located near West Liberty,
moving southeast at 30 mph.
HAZARD...Wind gusts to 60 mph and quarter-size hail.
SOURCE...Radar.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Steubenville... Wellsburg...
West Liberty... Wintersville...
Mingo Junction... Follansbee...
Hooverson Heights... Tiltonsville...
Bethany... Smithfield...
Franklin... Dillonvale...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Tornadoes can develop unexpectedly from severe thunderstorms. If a
tornado is reported, move to a basement or small, central room in a
sturdy structure.
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4032 8052 4016 8054 4017 8077 4032 8085
4038 8066
TIME...MOT...LOC 2245Z 319DEG 24KT 4021 8060
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$759
WWUS51 KPBZ 292258
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
658 PM EDT Thu Jul 29 2021
OHC081-WVC009-069-292308-
/O.EXP.KPBZ.SV.W.0197.000000T0000Z-210729T2300Z/
Jefferson OH-Ohio WV-Brooke WV-
658 PM EDT Thu Jul 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON...OHIO
AND BROOKE COUNTIES WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...and northern West Virginia.
LAT...LON 4032 8052 4016 8054 4017 8077 4032 8085
4038 8066
TIME...MOT...LOC 2258Z 319DEG 24KT 4016 8055
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 1:37 PM EDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jul 29, 1:37 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 137 PM EDT Thu Jul 29 2021 .SYNOPSIS... Showers and thunderstorms will be crossing the area today with the passage of a cold front. High pressure returns dry and seasonably cool conditions for the first half of the weekend. && .NEAR TERM /THROUGH TONIGHT/... A shortwave will finish its exit through the region shortly, pushing most convection east while leaving a residual trail of cloud cover. Though storms may continue north of I-80 due weak sfc convergence, the main focus will be on scattered shower and thunderstorm development ahead of an approaching pre-frontal trough this afternoon and early evening. Storms could become severe with damaging wind and large hail the primary threats in part due to abundant shear and increasingly dry mid-level air. However, there are two factors that may limit the threat, keeping confidence low that one even develops. The first factor is waning upper support as the sfc feature lags behind the exiting shortwave; more limited storm coverage is the likely outcome of this. The other factor is instability, or the lack thereof, at the moment given excessive cloud cover from this morning's convection. Very simply: more heating/destabilization is needed to foster robust storm development and tap into the shear/dry air to create the severe threat. Overnight, additional weak shortwaves and the passage of the sfc cold front may aid iso/sct showers with localized thunder. Otherwise, drier conditions are expected due to building high pressure and dry, cold advection. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... High pressure will slowly build in from the northwest on Friday with dry conditions expected through Saturday. Temperatures will run below seasonal averages under cold advection. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Another shortwave within the broad eastern U.S. upper trough will push a weak sfc cold front through the region Sunday, increasing precipitation chances. High pressure should resume influence over the upper Ohio River Valley heading into next week under weak upper troughing, with temperature near to slightly below seasonal averages. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Initial activity associated with a shortwave trough/MCV is currently exiting the region, with MGW/DUJ possibly keeping a brief restriction right at TAF time. Another round of at least scattered showers and thunderstorms are expected to develop in association with a pre-frontal trough during the afternoon. Uncertainty regarding storm coverage and intensity remains, and depends on the degree of destabilization that we can achieve. Still, elected to keep a period of VCTS for several hours, and tried to time the most likely period of impact in TEMPO groups at the terminals. A direct hit will likely result in a brief period of IFR/LIFR visibility and perhaps strong wind gusts. Activity should dissipate/move off this evening with the departure of the trough and the loss of instability. As the cold front drops across the region overnight, a period of MVFR ceilings and mist is possible at most terminals. Once daytime mixing commences on Friday, ceilings will likely break, and VFR conditions and light northwest wind will develop by midday. .Outlook... Restrictions are possible with a Sunday cold front. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jul 29, 3:18 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 318 PM EDT Thu Jul 29 2021 OHZ039>041-048>050-057>059-068-069-PAZ014-020>023-029-031-073>076- WVZ001>004-012-021-509>514-301930- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Butler-Beaver-Allegheny- Armstrong-Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 318 PM EDT Thu Jul 29 2021 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, and northern West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms are possible today. Damaging wind gusts would be the primary threat, but large hail and a tornado or two cannot be ruled out. However, there is a fair amount of uncertainty whether the severe threat will develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ007>009-013-015-016-301930- Mercer-Venango-Forest-Lawrence-Clarion-Jefferson PA- 318 PM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for western Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered severe thunderstorms are possible today. Damaging wind gusts would be the primary threat, but large hail and a tornado or two cannot be ruled out. However, there is a fair amount of uncertainty whether the severe threat will develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 29, 5:00 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 3 WSW DONEGAL 40.10N 79.43W
07/29/2021 FAYETTE PA PUBLIC
REPORT FROM MPING: TREES UPROOTED OR
SNAPPED; ROOF BLOWN OFF.
&&Special weather statement, Jul 29, 5:09 PM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
509 PM EDT Thu Jul 29 2021
PAZ023-292145-
Indiana-
509 PM EDT Thu Jul 29 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN INDIANA COUNTY...
At 509 PM EDT, a strong thunderstorm was located 7 miles east of
Indiana, moving southeast at 45 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Clymer... Vintondale...
Armagh... Lucerne Mines...
Brush Vly... Yellow Creek State Park...
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4050 7891 4041 7897 4056 7917 4069 7907
4060 7886
TIME...MOT...LOC 2109Z 302DEG 41KT 4060 7902Local storm report, Jul 29, 5:13 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
513 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TORNADO NEW ATHENS 40.18N 81.00W
07/29/2021 HARRISON OH 911 CALL CENTER
TORNADO SPOTTED HEADING FROM NEW ATHENS TOWARD
HARRISVILLE. REPORT OF A HOUSE OUT IN THE ROAD IN NEW
ATHENS.
&&
EVENT NUMBER PBZ2102022
FLHLocal storm report, Jul 29, 5:21 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 1 NNW SOUTH OLIVE 39.68N 81.49W
07/29/2021 E1.50 INCH NOBLE OH PUBLIC
&&
EVENT NUMBER PBZ2102023
MPKLocal storm report, Jul 29, 5:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
557 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 1 N DILLTOWN 40.48N 79.00W
07/29/2021 INDIANA PA 911 CALL CENTER
UTILITY LINES DOWN ALONG DILLTOWN HEIGHTS ROAD IN
BUFFINGTON TOWNSHIP
&&
EVENT NUMBER PBZ2102024
MPKLocal storm report, Jul 29, 6:00 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
600 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TORNADO NEW ALEXANDRIA 40.29N 80.68W
07/29/2021 JEFFERSON OH TRAINED SPOTTER
TORNADO REPORTED SEEN ON THE GROUND IN NEW ALEXANDRIA
PARTIALLY WRAPPED IN RAIN BANDS.
&&
EVENT NUMBER PBZ2102025
FLHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:53 PM EDT | Tornado Warning | PBZ | Brooke | 22 min |
| Jul 29, 5:24 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Ohio | 36 min |
| Jul 29, 5:28 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 47 min |
| Jul 29, 5:37 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall | 38 min |
| Jul 29, 5:39 PM EDT | Tornado Warning | PBZ | Brooke, Hancock | 21 min |
| Jul 29, 5:48 PM EDT | Tornado Warning | PBZ | Marshall, Ohio | 27 min |
| Jul 29, 5:59 PM EDT | Tornado Warning | PBZ | Brooke, Hancock, Ohio | 31 min |
| Jul 29, 6:08 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 52 min |
| Jul 29, 6:32 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia | 28 min |
| Jul 29, 7:00 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Ohio | 45 min |
| Jul 29, 3:18 PM EDT | Special Weather Statement | PBZ | Muskingum | 27 min |
| Jul 29, 3:31 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum | 44 min |
| Jul 29, 4:05 PM EDT | Special Weather Statement | PBZ | Columbiana | 25 min |
| Jul 29, 4:12 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Monroe, Muskingum, Noble | 48 min |
| Jul 29, 4:15 PM EDT | Special Weather Statement | PBZ | Guernsey | 45 min |
| Jul 29, 4:20 PM EDT | Special Weather Statement | PBZ | Harrison | 25 min |
| Jul 29, 4:30 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 45 min |
| Jul 29, 4:48 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson | 14 min |
| Jul 29, 4:54 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe, Noble | 36 min |
| Jul 29, 5:02 PM EDT | Tornado Warning | PBZ | Carroll, Columbiana, Jefferson | 13 min |
| Jul 29, 5:14 PM EDT | Tornado Warning | PBZ | Carroll, Columbiana, Jefferson | 16 min |
| Jul 29, 6:36 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson | 24 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.